Cymbalta or mainly known as Duloxetine, is a highly effective SSNRI (selective serotonin noreprinephine reputake inhibitor) for almost any types of depression or anxiety! It’s a drug that treats the imbalances in the brain responsible with the state of depression and its effects. Spread all over the world and with a high reputation as on of the most effective drug makes withdrawal from Cymbalta a bit difficult due to its high dose of active ingredients which in time causes addiction to the brain!
Although a drug that can cause addiction to some nervs of the brain, Cymbalta is not a drug that’s impossible to withdraw from! Using the right methods and always following the doctor instructions will increase the chances of a successful withdrawal from Cymbalta!
Cymbalta, when used during treatment of depression or anxiety can cause a series of side effects but when stopped from administration could provoke unpleasant withdrawal effects!
Some of the symptoms that come during withdrawal from Cymbalta are:
– Stomach aches
– Insomnia, Dizziness
– Blurred vision
– Liver damage
Although with little chances for all of these symptoms and side effects to take place in the same time, withdrawal from Cymbalta without medical guidance can lead to few cases of severe exposure!
What percentage of patients suffer from hard withdrawal process?
Although an exact percentage of affected patients is not known yet, withdrawal from Cymbalta is known to affect a great deal of former users. There are many complaints about the Duloxetine side effects and a lot of unsatisfied patients which had to go through the withdrawal process after ending their treatment with this drug.
However, the drug is highly effective in treating depression and as a results, there are millions of people in the world that use this drug! Going through a tough withdrawal process can affect most of the patients but the difference between experiencing a rough withdrawal or a lighter one is made by the doctors.
Studies show that patients that went to the doctor to seek medical advice about the withdrawal from Cymbalta process, went through a lot less side effects and negative symptoms than the ones now using the medical guidance!
Although back in the days, patients using Cymbalta were being told that all the anxiety and negative symptoms that took place after stopping the treatment were nothing less than psychological coincidences, we now know for sure that they are the result of the withdrawal from Cymbalta!
Are there any other risks related to the withdrawal from Cymbalta?
In some cases throughout the time, patients that stopped taking Cymbalta encountered sudden withdrawal symptoms which are different from the normal withdrawal effects due to their immediate action on the body!
Up to 10% of the patients with sudden withdrawal symptoms started to feel sick and experience negative side effects in less than one hour after stopping the Cymbalta medication. Although very rare and isolated, these cases reveal the dangers that follow the treatment with Cymbalta.
The sudden withdrawal from Cymbalta symptoms are listed as follow:
– Brain “Zaps”
– Visual disturbances
– Severe nausea
– Strong headaches
– Hand shacking
– Lack of energy
In conclusion, withdrawal from Cymbalta might be an unpleasant experience for some of the patients but with the proper medical guidance and following the exact steps of the withdrawal process, passing this stage can be less painful and much faster procedure!